MathSciNet Relay Station
MathSciNet bibliographic data
MR1037519 65M99 (65W05 76-08)
de Goede, E. D.; ten Thije Boonkkamp, J. H. M. Vectorization of the odd-even hopscotch scheme and the alternating direction implicit scheme for the two-dimensional Burgers equations. SIAM J. Sci. Statist. Comput. 11 (1990), no. 2, 354–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement